I'm thinking of stacking them together
Ummmm..........ok good for you.Originally Posted by superdrol freak
Your first post, and it was such a stellar one!!!Originally Posted by superdrol freak
You obviously have no clue what you are about to do to your body. Because if you did you would not waste our time, nor yours posting something that damn idiotic.
Let me explain why its idiotic...
SD is very very, toxic, and harsh on your liver, and MURDER on Lipid levels. As it is a Anadrol, derivative.
Halodrol is a OT derivative, OT is the very close cousin of Dbol, without the bother of being an WET, bloaty beeyatch that Dbol can be. OT as well as Dbol can be very hard on your heart in relation to BP, as people who have done 2 tabs of HD have felt there BP go up dramatically, and have had to run extra Hawthorne Berry, or Celery seed to bring their BP down.
NOW I ASK YOU DO YOU THINK YOU WANT TO STACK THEM???
i wont stack them thanks
Is it just me or are there alot of these type of ignorant questions lately.....
I did a 3 week halo/3week SD run with a week overlap and my blood pressure soared to 150/100....bad bad bad idea....besides they are both methyls ...i learned my lesson after 2 weeks of migraines related to BP.....dont so it
lmfao all the neg points lol thats mean..
No it's not just you unfortunatelyOriginally Posted by RipdnTxs
I give it 3 days before the ban button is used!
Originally Posted by Apowerz6
I give it till Monday. Rep points to who gets closest
Probably not a good idea. You're going to severely tax your liver and heart (blood lipid and pressure problems in addition to hepatoxic effects). I'd take some time to do more research before putting either of these products (let alone both simultaneously) in your body.Originally Posted by superdrol freak
i love the guys user name "superdrol freak" lmao thats awsome...
I think you might want to do some research or at least use "A" compound before you proclaim the Holy title of "Superdrol Freak"........maybe its me
Nah , not just you, i agree with that alsoOriginally Posted by kjkriston
i stacked a few harsh orals....and really........for the side effect risk vs results......it just wasnt worth it............................ .............................. ................i aint as self riteous as most peeps here mostly because i had my own whack ideas........so i aint mad at ya.....but hey bro....just be careful
im on day 8 of my SD cycle, started 20 mill. today, one in tha morning one at night, only thing ive noticed so far is headaces, and lethargy.....ughh